Translator Disclaimer
May 2017 Geometric constants of π/2-rotation invariant norms on R2
Yukino Tomizawa, Ken-Ichi Mitani, Kichi-Suke Saito, Ryotaro Tanaka
Ann. Funct. Anal. 8(2): 215-230 (May 2017). DOI: 10.1215/20088752-0000007X

Abstract

In this article, we study the (modified) von Neumann–Jordan constant and Zbăganu constant of π/2-rotation invariant norms on R2. Some estimations of these geometric constants are given. As an application, we construct various examples consisting of π/2-rotation invariant norms.

Citation

Download Citation

Yukino Tomizawa. Ken-Ichi Mitani. Kichi-Suke Saito. Ryotaro Tanaka. "Geometric constants of π/2-rotation invariant norms on R2." Ann. Funct. Anal. 8 (2) 215 - 230, May 2017. https://doi.org/10.1215/20088752-0000007X

Information

Received: 8 May 2016; Accepted: 25 August 2016; Published: May 2017
First available in Project Euclid: 31 January 2017

zbMATH: 1378.46016
MathSciNet: MR3603777
Digital Object Identifier: 10.1215/20088752-0000007X

Subjects:
Primary: 46B20

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top